Effects on the Tongue after Surgery

Content Contributor: OncoLink
Last Reviewed: June 8, 2012

Question:

Since my surgery, I feel like my tongue gets in the way of me speaking. Can you help me with this?

Answer:

Patricia Dooley, Associate Director of the Division of Speech Language Pathology at Penn Medicine, responds:

I would suggest an evaluation by a speech pathologist to determine the reason why your speech is affected. Oral exercises and speech strategies can be provided.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.

Keywords

Click on any of these terms for more related articles

Blogs

Lessons Learned from the Bedside
by Karen Arnold-Korzeniowski, BSN, RN
May 23, 2019

Answering the Call of Oncology Nursing
by OncoLink Team
May 21, 2019

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Stay informed with the latest information from OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives